Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Spotting and vomitting while on birth control shots - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hi
Doctor :  
how can i help you?
User :   well i was talking on the phone to a friend and i was unable to speak, like my voice was stuck in my throat or something, and i started to not feel good so i stepped outside asap and i threwup...
Doctor :  
User :   how likely is it that i could be pregnant even though ive been on the shot for the last 5 years?
User :   or what else could be wrong?
Doctor :  
i will help you in that
Doctor :  
i wiil need to ask u few more questions, can i proceed?
User :   of course
Doctor :  
please provide ur age?
User :   18
Doctor :  
when was ur last menstrual period?
User :   i had spotting a few days ago but it only lasted a day since im on the shot
Doctor :  
how many days menstrual cycle do you have?
Doctor :  
User :   i dont even know. its wierd with my shot
User :   sometimes it comes sometimes it doesnt
Doctor :  
is this a birth control shot?
User :   yes
User :   depo
Doctor :   ok
Doctor :  
i will suggest that you take a urine pregnancy test

Doctor :  
cos sometimes even on being on the shots you can get pregnant
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor